MathSciNet Relay Station
MathSciNet bibliographic data
MR1253191 11J68 (11G35 14K15)
Faltings, Gerd; Wüstholz, Gisbert Diophantine approximations on projective spaces. Invent. Math. 116 (1994), no. 1-3, 109–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement